# SDR K3HA990011

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Out Of Position
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION DURING CLIMB IN ALL MODES.  FOLLOWED ABNORMAL PROCEDURES PER FLIGHT MANUAL BUT CABIN CONTINUED TO CLIMB.  FOUND RIGHT PACK WATER SEPARATOR PLENUM AND CHECKED VALVE COCKED AND MIS-ALIGNED CANNISTER GASKET MISSING A SECTION.  REPOSITIONED AND INSTALLED NEW PACKING, CHECKED PNEUMATIC SYSTEM PER MM 36-12-01.  NO DEFECTS NOTED.  GROUND RAN ENGINES, OPS CHECK OK PER MM 21-31-00.
